# SDR CALA2025092609303

- Difficulty date: September 25, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 75,311 hours, 28,294 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A8031
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SLAT LWR LEADING EDGE SKIN HAS 2 CRACKS AT FASTENER HOLES WHERE ACTUATOR FITTING ATTACHES.  PERFORMED REPAIR AT RT WING NR 6 SLAT LOWER LEADING EDGE SKIN IAW  SRM 57-42-01-2R-8, REPAIR FIG 202, SHEET 3, AND 51-40-02-0G-0.
